# SDR C2XA99IA414

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12002603017
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND FUSELAGE SKIN DENTED FORWARD OF RIGHT WINDSHIELD.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM'S 53-00-01 AND 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TAT:  18,416.5 HOURS.  TAC:  24,388.  (X)
